Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 1 > Existence Theorems for Solutions to Set-Valued...
< Back to Volume

Existence Theorems for Solutions to Set-Valued Stochastic Differential Equations and Applications

Full Text PDF

Abstract:

In this paper, a class of new stochastic differential equations on semilinear Hausdorff space under Hukuhara derivative, called set-valued stochastic differential equations (SSDEs) driven by a Wiener process. Moreover, some corresponding properties of SSDEs are discussed such as existence, uniqueness of solution. Finaly, we give some applications to models of interval-valued stochastic differential equations such as stock prices model and the Langevin equation.

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 1)
Pages:
1-15
DOI:
10.18052/www.scipress.com/BMSA.1.1
Citation:
V. Ho and V. H. Ngo, "Existence Theorems for Solutions to Set-Valued Stochastic Differential Equations and Applications", Bulletin of Mathematical Sciences and Applications, Vol. 1, pp. 1-15, 2012
Online since:
Aug 2012
Authors:
Export:
Distribution:
References:

F.S. De Blasi, F. Iervolino, Equazioni differenziali con soluzioni a valore compatto convesso, Journal of integral euqations and applications, Boll. Unione Mat. Ital. 4 (2) (1969), pp.194-501.

M. Puri, D. Ralescu, Differentials of fuzzy functions, J. Math. Anal. Appl., 91 (1983), p.552558.

O. Kaleva, Fuzzy differential equations, J. Fuzzy Sets and Systems, 24 (1987), pp.301-317.

Jong Yeoul Park and Jae Ug Jeong, On existence and uniqueness of solutions of fuzzy integrodifferential equations, Indian J. pure appl. Math, Vol. 34, Issue 10 (2003), pp.1503-1512.

T. Gnana Bhaskar, V. Lakshmikantham, Set differential equations and Flow invariance, J. Appl. Anal., 82 (2) (2003), pp.357-368.

V. Lakshmikantham, T. Gnana Bhaskar and J. Vasundhara Devi, Theory of set differential equations in metric spaces, Cambridge Scientific Publisher, UK, (2006).

V. Lakshmikantham, A.A. Tolstonogov, Existence and interrelation between set and fuzzy differential equations, J. Nonlinear Analysis (TMA), 55 (3) (2003), pp.255-268.

L. Stefanini, L. Sorini, M. L. Guerra, Parametric representation of fuzzy numbers and application to fuzzy calculus, J. Fuzzy Sets and Systems, 157 (2006), pp.2423-2455.

R.P. Agarwal, D. O'Regan, Existence for set differential equations via mul-tivalued operator equations, Differential equations and applications. Vol. 5, pp.1-5, Nova Sci. Publ., New York, (2007).

F.S. de Blasi, V. Lakshmikantham, T. G. Bhaskar, An existence theorem for set differential inclusions in a semilinear metric space, Control Cybernet. 36 (3) (2007), 571-582.

L. Stefanini, A generalization of Hukuhara difference, in D. Dubois , M.A. Lubiano, H. Prade, M.A. Gil, P. Grzegorzewski, O. Hryniewicz (Eds), Soft Methods for Handling Variability and Imprecision, Series on Advances in Soft Computing(vol 48), Springer, (2008).

Y. Chalco-Cano, H. Roman-Flores, On new solutions of fuzzy differential equations, J. Chaos, Solitons & Fractals, 38(2008), pp.112-119.

L. Stefanini, B. Bede, Generalized Hukuhara differentiability of interval-valued functions and interval differential equations, J. Nonlinear Analysis (TMA) 71 (2009), pp.1311-1328, doi: 10. 1016/j. na. 2008. 12. 005.

N.D. Phu, N.V. Hoa, H. Vu, On Comparisons of Set solutions for Fuzzy Control IntegroDifferential Systems, Journal of Advanced Research in Applied Mathematics (JARAM), (Accepted 22 December 2011) (Article in Press).

N.V. Hoa., N.D. Phu, On maximal and minimal solutions for Set-valued Differential Equations with Feedback Control, Hindawi Publishing Corporation, J. Abstract and Applied Analysis.

J. Vasundhara Devi, Generalized monotone iterative technique for set differential equations involving causal operators with memory, Int J Adv Eng Sci Appl Math , doi 10. 1007/s12572-0110031-1 (2011).

T. Allahviranloo, A. Amirteimoori, M. Khezerloo, S. Khezerloo, A New Method for Solving Fuzzy Volterra Integro-Differential Equations, Australian Journal of Basic and Applied Sciences, Vol. 5, Issue 4 (2011), pp.154-164.

P. Protter, Stochastic Integration and Differential Equations: A New Approach, Springer Verlag, New York, (1990).

F. Hiai, H. Umegaki, Integrals, conditional expectations and martingales for multivalued functions, J. Multivalued Anal. 7 (1977), pp.147-182.

J.P. Aubin, G. Da Prato, The viability theorem for stochastic differential inclusion, Stoch. Anal. Appl. 15(5) (1997), pp.783-800.

J. Motyl, Stochastic functional inclusion driven by semimartingle, Stochastic Anal. Appl, 16 (3) (1998), pp.517-532.

E.J. Jung, J.H. Kim, On set-valued Stochastic integrals, Stoch. Anal. Appl. 21(2) (2003), pp.401-418.

Tolstonogov A., Differential Inclusions in a Banach Space, Kluweer Acad. pul., Dordrecht, (2000).

Mariusz Michta, J. Motyl, Differential selection of multifunctions and their applications, J. Nonlinear Analysis: 66(2) (2007), pp.536-545.

J. Zhang, Set-valued stochastic integrals with respect to a real valued martingales, in: Soft Method for Handling Variability and Imprecision, Springer, Berlin 2008, pp.253-259.

J. Li, S. li Set-valued stochastic Lebesgue integral and representation theorems, Int.J. Comput. Intelligence Syst. 1 (2) (2008), pp.177-187.

J. Zhang, S. Li, I. Mitoma, Y. Okazaki, On set-valued stochastic integrals in an M-type 2 Banach space, J. math. Anal. Appl, 350 (2009), pp.216-233.

Marek T. Malinowski, Mariusz Michta, Stochastic set differential equations, J. Nonlinear Analysis: TMA, 72 (2010), pp.1247-1256.

Marek T. Malinowski, Mariusz Michta, Stochastic Fuzzy differential equations with an application, Kybernetika , Vol 47 (2011), pp.123-143.

Mariusz Michta, On set-valued stochastic integrals and fuzzy stochastic equations, Fuzzy Set and Systems: (2011), doi: 10. 1016/j. fss. 2011. 01. 007.

Show More Hide